Optimal growth when tastes are inherited
David de la Croix and
Philippe Michel
Journal of Economic Dynamics and Control, 1999, vol. 23, issue 4, 519-537
Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (58)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1889(98)00028-1
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Optimal growth when tastes are inherited (1997) 
Working Paper: Optimal Growth When Tastes Are Inherited (1997)
Working Paper: Optimal Growth when Tastes are Inherited (1997)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:dyncon:v:23:y:1999:i:4:p:519-537
Access Statistics for this article
Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok
More articles in Journal of Economic Dynamics and Control from Elsevier
Bibliographic data for series maintained by Catherine Liu ().